# SDR CALA2021071201073

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 725 hours, 306 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COACH SEAT AISLE SIDE END CAPS EPL SHROUDS ARE LOOSE AT PAX SEATS LEFT SIDE 8C, 11C, 14C. RIGHT SIDE 11D, 15D, 31D, AND 34D. SECURED EPL SHROUDS ON COACH SEATS IAW CMM 25-21-65, ALSO FIG 16.
